# SDR A6WA201040956

- Difficulty date: December 15, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N457AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7854
- Aircraft time: 17,384 hours, 16,811 cycles
- Engine: Ge CF343B1
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Condition: Nicked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CTR RUDDER HINGE PITTING ARM ON VERTICAL STAB HAS MINOR NICK ON AFT EDGE.  REPAIRED IAW REO 601R-55-31-204.
